American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 77 found      Go to page: 1 2 3

[1] Neila Ben Romdhane. On the zeros of $d$-orthogonal Laguerre polynomials and their $q$-analogues. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vincent X. Genest, Mourad E. H. Ismail, Luc Vinet and Alexei Zhedanov. Tridiagonalization of the hypergeometric operator and the Racah--Wilson algebra. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Dimitar K. Dimitrov and Eliel J. C. dos Santos. Asymptotic behaviour of Jacobi polynomials and their zeros. Proc. Amer. Math. Soc. 144 (2016) 535-545.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Dyachenko and Galina van Bevern. On conjectures by Csordas, Charalambides and Waleffe. Proc. Amer. Math. Soc. 144 (2016) 2037-2052.
Abstract, references, and article information   
View Article: PDF

[5] Antonio J. Durán and Jorge Arvesú. Casorati type determinants of some $\mathfrak{q}$-classical orthogonal polynomials. Proc. Amer. Math. Soc. 144 (2016) 1655-1668.
Abstract, references, and article information   
View Article: PDF

[6] Stefan Kahler. Characterizations of ultraspherical polynomials and their $q$-analogues. Proc. Amer. Math. Soc. 144 (2016) 87-101.
Abstract, references, and article information   
View Article: PDF

[7] A. Sri Ranga. Orthogonal polynomials with respect to a family of Sobolev inner products on the unit circle. Proc. Amer. Math. Soc. 144 (2016) 1129-1143.
Abstract, references, and article information   
View Article: PDF

[8] A. I. Aptekarev, A. Draux, V. A. Kalyagin and D. N. Tulyakov. Asymptotics of sharp constants of Markov-Bernstein inequalities in integral norm with Jacobi weight. Proc. Amer. Math. Soc. 143 (2015) 3847-3862. MR 3359576.
Abstract, references, and article information   
View Article: PDF

[9] Stéphane Chrétien and Sébastien Darses. On the spacings between the successive zeros of the Laguerre polynomials. Proc. Amer. Math. Soc. 143 (2015) 4383-4388.
Abstract, references, and article information   
View Article: PDF

[10] Yuan Xu. An integral identity with applications in orthogonal polynomials. Proc. Amer. Math. Soc. 143 (2015) 5253-5263.
Abstract, references, and article information   
View Article: PDF

[11] Victor J. W. Guo, Masao Ishikawa, Hiroyuki Tagawa and Jiang Zeng. A quadratic formula for basic hypergeometric series related to Askey-Wilson polynomials. Proc. Amer. Math. Soc. 143 (2015) 2003-2015.
Abstract, references, and article information   
View Article: PDF

[12] Mourad E. H. Ismail and Plamen Simeonov. Complex Hermite polynomials: Their combinatorics and integral operators. Proc. Amer. Math. Soc. 143 (2015) 1397-1410.
Abstract, references, and article information   
View Article: PDF

[13] Heng Huat Chan and Yoshio Tanigawa. A generalization of a Brafman-Bailey type identity. Proc. Amer. Math. Soc. 143 (2015) 185-195.
Abstract, references, and article information   
View Article: PDF

[14] Maxim Derevyagin, Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Bannai-Ito polynomials and dressing chains. Proc. Amer. Math. Soc. 142 (2014) 4191-4206. MR 3266989.
Abstract, references, and article information   
View Article: PDF

[15] K. F. Lee and R. Wong. Asymptotic expansion of the modified Lommel polynomials $h_{n,\nu}(x)$ and their zeros. Proc. Amer. Math. Soc. 142 (2014) 3953-3964.
Abstract, references, and article information   
View Article: PDF

[16] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information   
View Article: PDF

[17] Edmundo J. Huertas Cejudo, Francisco Marcellán Español and Héctor Pijeira Cabrera. An electrostatic model for zeros of perturbed Laguerre polynomials. Proc. Amer. Math. Soc. 142 (2014) 1733-1747.
Abstract, references, and article information   
View Article: PDF

[18] Antonio J. Durán. Symmetries for Casorati determinants of classical discrete orthogonal polynomials. Proc. Amer. Math. Soc. 142 (2014) 915-930.
Abstract, references, and article information   
View Article: PDF

[19] Ana F. Loureiro, P. Maroni and S. Yakubovich. On a polynomial sequence associated with the Bessel operator. Proc. Amer. Math. Soc. 142 (2014) 467-482.
Abstract, references, and article information   
View Article: PDF

[20] Yevgeniy Kovchegov and Nicholas Michalowski. A class of Markov chains with no spectral gap. Proc. Amer. Math. Soc. 141 (2013) 4317-4326.
Abstract, references, and article information   
View Article: PDF

[21] Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Dual $-1$ Hahn polynomials: ``Classical'' polynomials beyond the Leonard duality. Proc. Amer. Math. Soc. 141 (2013) 959-970.
Abstract, references, and article information   
View Article: PDF

[22] Roberto S. Costas-Santos and Francisco Marcellán Español. The complementary polynomials and the Rodrigues operator of classical orthogonal polynomials. Proc. Amer. Math. Soc. 140 (2012) 3485-3493.
Abstract, references, and article information   
View Article: PDF

[23] Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang. Asymptotic distributions of the zeros of a family of hypergeometric polynomials. Proc. Amer. Math. Soc. 140 (2012) 2333-2346.
Abstract, references, and article information   
View Article: PDF

[24] Mohammad Masjed-Jamei and Wolfram Koepf. Two classes of special functions using Fourier transforms of generalized ultraspherical and generalized Hermite polynomials. Proc. Amer. Math. Soc. 140 (2012) 2053-2063.
Abstract, references, and article information
View Article: PDF

[25] H. N. Mhaskar and S. Tikhonov. Wiener type theorems for Jacobi series with nonnegative coefficients. Proc. Amer. Math. Soc. 140 (2012) 977-986. MR 2869082.
Abstract, references, and article information   
View Article: PDF

[26] D. W. Lee. On multiple Appell polynomials. Proc. Amer. Math. Soc. 139 (2011) 2133-2141. MR 2775391.
Abstract, references, and article information   
View Article: PDF

[27] Zhi-Hong Sun. Congruences concerning Legendre polynomials. Proc. Amer. Math. Soc. 139 (2011) 1915-1929. MR 2775368.
Abstract, references, and article information   
View Article: PDF

[28] A. Sri Ranga. Szegő polynomials from hypergeometric functions. Proc. Amer. Math. Soc. 138 (2010) 4259-4270. MR 2680052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. F. Lee and R. Wong. Uniform asymptotic expansions of the Tricomi-Carlitz polynomials. Proc. Amer. Math. Soc. 138 (2010) 2513-2519. MR 2607881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lies Boelen and Walter Van Assche. Discrete Painlevé equations for recurrence coefficients of semiclassical Laguerre polynomials. Proc. Amer. Math. Soc. 138 (2010) 1317-1331. MR 2578525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 77 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia